# SDR 03FDEA01551

- Difficulty date: September 16, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114523
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT STR 51R STA 1540 UNDER PANEL 183CF JUST AFT OF TRANSVERSE SPLICE.  CTR CARGO STA 1540 S51R CRACK SPLICE FITTING REMOVED AND NEW SPLICE FITTING INSTALLED AS PER SRM 51-33-01 VOL 2.
